# SDR SWAA2023052229763

- Difficulty date: April 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FUSELAGE FRAME 312 ABOVE L1 DOOR CRACK.<[01] ACCOMPLISHED REPAIR IN THE ITEM TTG8Q00KU1UT;[02] VERIFIED REPAIR WAS ACCOMPLISHED ON TTG8Q00KU1UT.
